My 61 yr old husband is so tired that he takes 2 naps daily and even though he is depressed, he is positive his fatigue is not due to this.. He uses a CPAP(successfully except he jerks it off w/o remembering several times a night. He also still jerks his arms and sometimes has a tremor while sleeping and usually does not remember this. He has emphesema w/no oxygen. Meds include lamotrigine, luvox, pramipexole DI-HCL, amantadine, Advair, Simvastavin, bisoprolol and , lisinopril . 2 MRIs showed nothing. Thank you.
Hi, welcome to the forum, there are many causes of tiredness. Main cause for tiredness is weakness of one or more muscles in extremities. Some causes for loss of strength in arms and legs are disorders of neuromuscular system, Electrolytic imbalance, hypokalemia, injuries, metabolic diseases, toxins, trauma, severe sprains etc we cannot rule out the exact cause without medical findings.
He needs to undergo certain blood tests like blood electrolytes (sodium, potassium, chlorides etc.), blood sugar and ESR. Yes, medications can also cause such tiredness. Lamotrigine, pramipexole and amantadine are known to cause tiredness or weakness. Drugs like bisoprolol and lisinopril can raise the potassium levels and precipitate the weakness.
A detailed physical examination should be done which can point out the cause and specific investigations can be done for early diagnosis. Treatment should be directed toward the underlying etiology. Electrolyte abnormalities, metabolic abnormalities, or nutritional deficiencies should be corrected. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.